# SDR FDEA202505190768

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: UPON REMOVAL OF RIGHT HAND NOSE TRUNNION FITTING BUSHING, TRUNNION   FITTING HOLE FOUND CORRODED. RIGHT HAND NOSE TRUNNION FITTING BUSHING BORE HOLE CORROSION REPAIR CARRIED OUT   AS PER EA #1-5310-T0382646 PART 1 .TITLE : FUSELAGE - MAINFRAME - RIGHT HAND TRUNNION   FITTING AND SIDE LOADING FITTING - CORROSION FOUND ON BORE HOLE AT Y= 587, Z=109.5.   (WRI #53103284) AND EA#1-5310-T0382646 PART 2. TITLE: FUSELAGE - MAINFRAME - RH TRUNNION   FITTING AND SIDE LOADING FITTING - CORROSION FOUND ON BORE HOLE AT Y = 587. Z =109.5.   (WRI # 53103283). REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
